Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 18, NWS Bismarck, ND

June 7, 20204 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 7, 2020, 12:39 AM CDT for 4 counties in North Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2020, 12:39 AM CDT (05:39 UTC)
Expired
Jun 7, 2020, 1:11 AM CDT
In force
32 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Rolette County, ND

The radar

The Minot AFB radar (KMBX), 48 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 9:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 5.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
582 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS53 KBIS 070539
SVRBIS
NDC009-049-069-079-070645-
/O.NEW.KBIS.SV.W.0018.200607T0539Z-200607T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1239 AM CDT Sun Jun 7 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Bottineau County in north central North Dakota...
  Northwestern Pierce County in north central North Dakota...
  Northern McHenry County in north central North Dakota...
  Rolette County in north central North Dakota...

* Until 145 AM CDT.

* At 1238 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Glenburn to near Willow City to
  10 miles northeast of Balta, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Willow City around 1245 AM CDT.
  Newburg around 1255 AM CDT.
  Dunseith around 105 AM CDT.
  Souris and International Peace Garden around 120 AM CDT.

Other locations impacted by these severe thunderstorms include Silva,
Shell Valley, Bantry, Thorne, Landa, Eckman, Kramer, Carbury, Russell
and Nanson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4837 9985 4814 9985 4818 10042 4846 10106
      4900 10106 4900 9953
TIME...MOT...LOC 0538Z 217DEG 37KT 4859 10114 4861 10038 4825 9983 

HAIL...1.25IN
WIND...60MPH
 
$$

HOLLAN
2 follow-up statements
568 
WWUS53 KBIS 070556
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1256 AM CDT Sun Jun 7 2020

NDC009-049-069-079-070645-
/O.CON.KBIS.SV.W.0018.000000T0000Z-200607T0645Z/
Bottineau ND-Pierce ND-McHenry ND-Rolette ND-
1256 AM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR BOTTINEAU...NORTHWESTERN PIERCE...NORTHERN MCHENRY AND ROLETTE
COUNTIES...

At 1255 AM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Newburg to 8 miles north of Willow
City to 9 miles south of Wolford, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Dunseith around 110 AM CDT.
  Souris and International Peace Garden around 125 AM CDT.

Other locations impacted by these severe thunderstorms include
Carbury, Russell, Nanson, Shell Valley, Bantry, Roth, Omemee,
Gardena, Thorne and Landa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4837 9985 4825 9985 4844 10041 4853 10099
      4900 10106 4900 9953
TIME...MOT...LOC 0555Z 217DEG 37KT 4870 10101 4872 10025 4836 9970 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
406 
WWUS53 KBIS 070611
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
111 AM CDT Sun Jun 7 2020

NDC009-049-069-079-070620-
/O.CAN.KBIS.SV.W.0018.000000T0000Z-200607T0645Z/
Bottineau ND-Pierce ND-McHenry ND-Rolette ND-
111 AM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR BOTTINEAU...NORTHWESTERN
PIERCE...NORTHERN MCHENRY AND ROLETTE COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe 
limits. Therefore, the warning has been cancelled. However small 
hail, gusty winds, and heavy rain are still possible with these 
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central North Dakota.

LAT...LON 4837 9985 4825 9985 4844 10041 4853 10099
      4900 10106 4900 9953
TIME...MOT...LOC 0607Z 217DEG 37KT 4880 10090 4882 10014 4846 9959 

$$

HOLLAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:42 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 6, 11:42 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1142 PM CDT Sat Jun 6 2020

.UPDATE...
Issued at 1135 PM CDT Sat Jun 6 2020

Have updated to remove WW264, for southwest North Dakota. WW 265
continues. Have updated pops based on Radar and CAMS. Very high
pops central and eastern areas, lowered them in the west.

UPDATE Issued at 915 PM CDT Sat Jun 6 2020

With the additional Severe thunderstorm watch 265 we will cancel
the wind advisory, which was in effect for northwest and North
central North Dakota.

UPDATE Issued at 802 PM CDT Sat Jun 6 2020

Will extend the wind advisory northwest until 11 pm CDT.
Remainder of teh region will expire at 8 pm.

UPDATE Issued at 612 PM CDT Sat Jun 6 2020

Strong gradient winds of 45 to 55 mph will continue through the 8
PM CDT expiration time of the wind advisory. We have even got a
few 60 mph reports at the Williston airport this afternoon.

For thunderstorms, a vigorous short wave trough is rotating
northeast into the upper plains this evening. Plenty of shear but
CAPE values a bit meager up north in ND initially. Thunderstorms
will initially be discreet or multicell with a favored trend to
upscale growth into a linear mcs and strong winds later. Large
hail preferred early then strong winds later this evening.

&&

.SHORT TERM...(This afternoon through Sunday night)

Issued at 230 PM CDT Sat Jun 6 2020

Forecast highlights in the short term period will be gusty
southeast winds today, a second round of strong to severe
thunderstorms late today through the evening, then another surge
of severe convection Sunday afternoon into Sunday night.

Currently, strong south/southwesterly flow across the Dakotas with
a deep upper level long wave trough across the western CONUS and a
high amplitude ridge across the Mississippi Valley. A few showers
and thunderstorms persist across my far east and north central,
but should soon end as forcing aloft decreases momentarily. Main
concern in the near term are the strong southeast winds that have
developed across all of western and central North Dakota with the
exception of the Turtle Mountain region. Sfc low pressure over far
eastern Montana deepened significantly the past several hours in
response to strong embedded S/WV's lifting north-northeast with
the flow aloft. This in turn strengthened the pressure gradient
across western and central ND, with widespread wind gusts from 40
to 50 mph. Northwest ND has experienced the strongest winds, with
peak gusts there to around 60 mph at times the last few hours.
earlier issued a wind advisory and did expand it to include the
James Valley with this product issuance with Medina and Oaks now
also gusting to around 45 recently. Wind advisory is set to expire
at 01Z when mixing should decrease.

The aforementioned strong S/WV will lift north-northeast across
central Wyoming late today, then into far eastern Montana this
evening. This wave will trigger strong to severe convection first
to our south, possibly over far southwest ND or even across
central SD in a warm advection regime (where ongoing elevated
storms are at), with this activity then lifting northward through
the evening. Effective deep layer shear up to 60 kts as well as
strong 0-1 km shear of 15-20 kts will produce an environment
capable of all severe convective hazards southwest, with more of a
hail threat farther east. Storm mode will dictate the convective
threat potential, as quick upscale growth to our south is likely
with the strong forcing and unidirectional wind shear forecast,
which will decrease the tornado and large hail potential. Will
keep an eye on how things play out and message accordingly this
evening once storm mode becomes more apparent.

Severe threat on Sunday is now focused in the central and east.

Chances for severe thunderstorms return Sunday afternoon/night.
The probability for all severe hazards including very large hail,
damaging wind gusts, and tornadoes is greatest in the southeast
portions of the state. Severe thunderstorms with the potential for
large hail will be possible in the central portions of the state,
with the risk having now decrease in the west as dry air works in
with little forcing.

Quiet weather expected Sunday morning through the early afternoon
in the wake of tonight's storms and before things kick off later
in the day Sunday. Temperatures Sunday should be the warmest of
the forecast period, especially central and east. The NBM and MOS
guidance agrees well with temperatures reaching the mid-upper 80s
in the central to around 90 in the southeast.

Later Sunday afternoon, surface trough develops east into the
central Dakotas and deepens as another embedded S/WV within
south/southwest flow aloft approaches the region. Strong deep
layer shear of 50-70 kts and ample instability will produce an
environment conducive to severe weather as convection should form
off the surface trough convergence and warm front. Forecast
hodographs in the warm sector are long/mostly unidirectional,
supporting all modes of convective hazards. Additionally,
depending on how far north the warm front ends up, a relative
increased tornado risk should accompany the enhanced low level
helicity associated with the frontal baroclinicity. However, the
northward extent of the frontal boundary and the associated
magnitude of low level moisture return will likely be the largest
point of uncertainty. At this time it appears the most likely
area for surface-based severe weather would be the southern James
River Valley area, with the west and northern extent still
uncertain.

.LONG TERM...(Monday through Saturday)

Issued at 245 PM CDT Sat Jun 6 2020

Chances for showers and/or thunderstorms persist through the
middle of the week as a long wave trough/closed mid level low
loiters over the region. Cooler temperatures expected with this
pattern and in turn the overall threat for severe weather will be
minimized. We dry out and warm up later in the week as the trough
pushes east and as a ridge develops across the Rockies and High
Plains.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1135 PM CDT Sat Jun 6 2020

Thunderstorms, some severe with high winds the primary threat and
hail under one inch diameter the secondary threat, will be moving
through central and into eastern North Dakota. The line will move
quickly east and out of the region 07/09z.

There is another high chance for storms on Sunday afternoon into
the night at all TAF sites with the severe risk greatest at KMOT,
KBIS and KJMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JPM
SHORT TERM...NH
LONG TERM...NH
AVIATION...JPM
Hazardous weather outlook, Jun 6, 11:56 PM CDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1156 PM CDT Sat Jun 6 2020

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-080500-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Morton-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
1156 PM CDT Sat Jun 6 2020 /1056 PM MDT Sat Jun 6 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms will be possible this evening. Some of these storms
will be severe, with large hail up to 1 inch in diameter and
damaging winds as high as 70 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday will be hot and humid with another chance for
thunderstorms. Any storms that do develop could quickly become
severe with the potential for very large hail, damaging winds, and
a few tornadoes.

.SPOTTER INFORMATION STATEMENT...

Notify the National Weather Service in Bismarck of any hail at
all or winds above 40 mph from storms, and of course any cloud
rotation, funnel clouds and tornadoes.

NDZ031>033-040>045-080500-
Golden Valley-Billings-Stark-Slope-Hettinger-Grant-Bowman-Adams-
Sioux-
1156 PM CDT Sat Jun 6 2020 /1056 PM MDT Sat Jun 6 2020/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms will be decreasing overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday will be hot and humid with another chance for
thunderstorms. Any storms that do develop could quickly become
severe with the potential for very large hail, damaging winds, and
a few tornadoes.

.SPOTTER INFORMATION STATEMENT...

Notify the National Weather Service in Bismarck of any hail at
all or winds above 40 mph from storms, and of course any cloud
rotation, funnel clouds and tornadoes.

JP Martin

In the hours before

Special weather statement, Jun 6, 11:09 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1109 PM CDT Sat Jun 6 2020

NDZ019>021-070500-
Oliver ND-Mercer ND-McLean ND-
1109 PM CDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR MCLEAN...OLIVER AND MERCER
COUNTIES UNTIL MIDNIGHT CDT...

At 1108 PM CDT, strong thunderstorms were located along a line
extending from 10 miles south of Indian Hills Recreation Area to 7
miles south of Beulah Bay Recreation Area to 8 miles north of Fish
Creek Dam. Movement was northeast at 60 mph.

Penny size hail and wind gusts to 55 mph will be possible with these
storms.

Locations impacted include...
Beulah, Garrison, Washburn, Hazen, Underwood, Wilton, Turtle Lake,
Center, Stanton, Max, Zap, Riverdale, Golden Valley, Pick City,
Mercer, Coleharbor, and Indian Hills Recreation Area.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Campers should move to a sturdy shelter until these storms pass.
&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, southwestern, north central and northwestern North
Dakota.

LAT...LON 4698 10176 4729 10214 4733 10214 4734 10221
      4785 10220 4785 10059 4768 10059 4767 10067
      4733 10068 4733 10075 4716 10075 4716 10097
      4702 10088 4698 10094
TIME...MOT...LOC 0408Z 208DEG 52KT 4745 10211 4740 10172 4685 10121

HOLLAN
Special weather statement, Jun 6, 11:10 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1110 PM CDT Sat Jun 6 2020

NDZ034-035-045-046-070500-
Sioux ND-Morton ND-Burleigh ND-Emmons ND-
1110 PM CDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX...SOUTHWESTERN
BURLEIGH...EASTERN MORTON AND NORTHWESTERN EMMONS COUNTIES UNTIL
MIDNIGHT CDT...

At 1109 PM CDT, strong thunderstorms were located along a line
extending from 4 miles northeast of New Salem to 5 miles southwest of
Solen. Movement was northeast at 40 mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Bismarck, Mandan, Lincoln, Hazelton, Menoken, Solen, Cannon Ball, St.
Anthony, Fish Creek Dam, Lake Harmon, Mcdowell Dam Recreation Area,
Judson, Baldwin, Double Ditch Indian Village, Breien, Hazelton
Recreation Area, University Of Mary, Huff, Sweet Briar Lake and Fort
Rice.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

Campers should move to a sturdy shelter until these storms pass.
&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central North Dakota. A Severe Thunderstorm Watch also remains
in effect until 400 AM CDT for south central North Dakota.

LAT...LON 4691 10144 4698 10111 4698 10094 4701 10088
      4704 10088 4708 10068 4650 10021 4625 10090
TIME...MOT...LOC 0409Z 236DEG 34KT 4689 10133 4635 10090

MJONES
Special weather statement, Jun 6, 11:42 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1142 PM CDT Sat Jun 6 2020

NDZ011-070530-
Ward ND-
1142 PM CDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR WARD COUNTY UNTIL 1230 AM CDT...

At 1141 PM CDT, strong thunderstorms were clustered near Douglas, or
19 miles north of Garrison, moving north at 55 mph.

Penny size hail and wind gusts to 55 mph will be possible with these
storms.

Locations impacted include...
Minot, Minot Air Force Base, Burlington, Surrey, Sawyer, Des Lacs,
Makoti, Foxholm, Ryder, Rice Lake, Douglas, Logan and Wolseth.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central North Dakota.

LAT...LON 4837 10106 4837 10101 4802 10102 4802 10097
      4785 10097 4785 10187 4846 10159 4846 10106
TIME...MOT...LOC 0441Z 201DEG 50KT 4792 10152

HOLLAN
Local storm report, Jun 6, 11:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1149 PM CDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND DMG     MOTT                    46.37N 102.33W
06/06/2020                   HETTINGER          ND   UTILITY COMPANY

            MONTANA-DAKOTA UTILITIES REPORTING OVER 1000
            HOMES WITHOUT POWER DUE TO SEVERE STORMS.
            TOWNS AFFECTED INCLUDE MOTT, NEW ENGLAND,
            REGENT, BURT, AND BENTLEY. TIME ESTIMATED
            FROM RADAR.

&&

MJ
Special weather statement, Jun 6, 11:59 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1159 PM CDT Sat Jun 6 2020

NDZ021>023-070545-
Wells ND-McLean ND-Sheridan ND-
1159 PM CDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR WELLS...SHERIDAN AND NORTHEASTERN
MCLEAN COUNTIES UNTIL 1245 AM CDT...

At 1158 PM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Coleharbor to near Hurdsfield.
Movement was northeast at 60 mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Harvey, Garrison, Mcclusky, Underwood, Turtle Lake, Fessenden, Max,
Goodrich, Mercer, Hurdsfield, Coleharbor, Martin, Butte, Benedict,
Cathay, Bowdon, Sykeston, Heimdal, Bremen and Manfred.

Campers should move to a sturdy shelter until these storms pass.
&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and north central North Dakota.

LAT...LON 4732 10075 4747 10132 4785 10161 4785 9930
      4767 9930 4767 9927 4733 9927
TIME...MOT...LOC 0458Z 205DEG 52KT 4755 10109 4741 9988

HOLLAN
Local storm report, Jun 7, 12:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             2 S MINOT               48.20N 101.31W
06/07/2020  U1.25 INCH       WARD               ND   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:04 PM CDTWind AdvisoryBISBurke, Divide, McKenzie, Mountrail, Renville, Williams87 min
Jun 6, 8:40 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope65 min
Jun 6, 9:35 PM CDTSevere Thunderstorm WarningBISGrant, Sioux55 min
Jun 6, 9:47 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger, Slope, Stark58 min
Jun 6, 10:24 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux51 min
Jun 6, 11:09 PM CDTSpecial Weather StatementBISMcLean, Mercer, Oliver51 min
Jun 6, 11:10 PM CDTSpecial Weather StatementBISMorton50 min
Jun 6, 11:42 PM CDTSpecial Weather StatementBISWard48 min
Jun 6, 11:59 PM CDTSpecial Weather StatementBISMcLean, Sheridan, Wells46 min
Jun 7, 12:11 AM CDTSevere Thunderstorm WarningBISMcHenry, Ward49 min
Jun 7, 5:23 PM CDTFlash Flood WatchBISDickey, LaMoure, McIntosh9 hr
Jun 7, 6:04 PM CDTSevere Thunderstorm WarningBISMcIntosh56 min
Jun 7, 6:28 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder47 min
Jun 7, 6:44 PM CDTTornado Warning Tornado observedBISMcIntosh31 min
Jun 7, 6:48 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan57 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.